Alert archive / Georgia / River Flood Warnings in 2014

River Flood Warning 24, NWS Atlanta, GA

January 13, 2014Johnson County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Jan 13, 2014, 1:06 PM EST for Johnson County, Washington County, Wilkinson County, Georgia. It was in force for 33 hr.

The area

The outline as issued.

The facts

Issued
Jan 13, 2014, 1:06 PM EST (18:06 UTC)
Expired
Jan 14, 2014, 9:37 PM EST
In force
33 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Johnson County, GA, Washington County, GA, Wilkinson County, GA

The river

Written for the forecast point Oconee River below Oconee (OCNG1). The gauge peaked at 18.86 ft at Jan 14, 2014, 6:00 AM EST.

actionminormoderate152001/1301/1401/1501/16
Action stage
14 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223248, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

709 
WGUS42 KFFC 131806
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EST MON JAN 13 2014

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC167-303-319-140806-
/O.NEW.KFFC.FL.W.0024.140113T1806Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
106 PM EST MON JAN 13 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE.
* AT 1230 PM MONDAY THE STAGE WAS 17 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING AND WILL CONTINUE.  
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 19 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
6 follow-up statements
895 
WGUS82 KFFC 132224
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
524 PM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-141224-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140115T0447Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T2247Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY EVENING. 
* AT 4PM MONDAY THE STAGE WAS 19.5 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE 
  MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH 
  STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET 
  BRIDGE.


&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141224-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140114T2109Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1509Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY AFTERNOON. 
* AT 5PM MONDAY THE STAGE WAS 15.6 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 13 FEET. 
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.


&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-141224-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 5PM MONDAY THE STAGE WAS 18.3 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.


&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-141224-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
524 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 4PM MONDAY THE STAGE WAS 17.7 FEET...AND RISING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.


&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
470 
WGUS82 KFFC 140216
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
916 PM EST MON JAN 13 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR AVANT MINE OCONEE AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-141616-
/O.EXT.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
916 PM EST MON JAN 13 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* UNTIL TUESDAY AFTERNOON. 
* AT  8PM MONDAY THE STAGE WAS 19 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  LATE MORNING.
* AT 19 FEET...MINOR FLOODING CONTINUES. THE MACON GREENWAY 
  OCMULGEE HERITAGE TRAIL WILL BEGIN TO FLOOD IN AREAS JUST NORTH OF 
  THE FIFTH STREET BRIDGE. CITIZENS OF THE TRAIL WILL NEED TO STOP 
  USE. IN ADDITION...THE LOWEST SECTIONS OF THE CHARLES JONES GATEWAY
  PARK WILL FLOOD.

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-141615-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
916 PM EST MON JAN 13 2014

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL TUESDAY EVENING. 
* AT 9PM MONDAY THE STAGE WAS 15.3 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW 
  EARLY AFTERNOON.
* AT 15 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC303-319-141615-
/O.CON.KFFC.FL.W.0023.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.140112T1815Z.140113T0515Z.000000T0000Z.NR/
916 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 8PM MONDAY THE STAGE WAS 18.1 FEET...AND FALLING.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 18 FEET. 
* AT 18 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS IN THE
  WOODLANDS AND WETLANDS ALONG THE RIVER UPSTREAM AND DOWNSTREAM FROM
  A GAGE LOCATED BY A DIRT BOAT RAMP ON THE WEST SIDE OF AVANT MINE 
  OFF ADAMS ROAD IN WASHINGTON COUNTY. THE WATER LEVEL WILL BE AT THE
  TOP OF THE BOAT RAMP.

  

&&

LAT...LON 3297 8316 3302 8313 3296 8304 3288 8298
      3284 8303 3292 8311             

$$

GAC167-303-319-141615-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
916 PM EST MON JAN 13 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 8PM MONDAY THE STAGE WAS 18.2 FEET...AND RISING/FALLING/STEADY.
* MINOR FLOODING will continue. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
562 
WGUS82 KFFC 140937
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
436 AM EST TUE JAN 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC021-153-169-207-289-142000-
/O.CON.KFFC.FL.W.0016.000000T0000Z-140114T2000Z/
/MACG1.1.ER.140112T0722Z.140113T0815Z.140114T1400Z.NO/
436 AM EST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON.
* FROM EARLY THIS MORNING UNTIL THIS AFTERNOON.
* AT 3AM TUESDAY THE STAGE WAS 18.0 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. 

  

&&

LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
      3263 8359 3274 8363             

$$

GAC059-133-219-142336-
/O.CON.KFFC.FL.W.0008.000000T0000Z-140115T0030Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1830Z.NO/
436 AM EST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS EVENING. 
* AT 4AM TUESDAY THE STAGE WAS 14.3 FEET...AND FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 15.0 FEET...MINOR FLOODING CONTINUES TO EXPAND INTO FIELDS...
  WOODLANDS AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER...
  UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA HIGHWAY 15 
  BRIDGE.

  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-142336-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
436 AM EST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 3AM TUESDAY THE STAGE WAS 18.8 FEET...AND STEADY.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER WILL CONTINUE TO RISE AND SHOULD CREST AROUND 19 FEET
  EARLY TUESDAY. THE RIVER SHOULD FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 19.0 FEET...THE WATER LEVEL BEGINS TO FLOOD THE DIRT PARKING LOT
  AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST UPSTREAM AND 
  RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR FLOODING 
  CONTINUES AND SPREADS FURTHER INTO THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.8 FEET ON MAY 7 2013.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
127 
WGUS82 KFFC 141810
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
110 PM EST TUE JAN 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC059-133-219-142323-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-140114T2323Z/
/PNFG1.1.ER.140112T0050Z.140112T1830Z.140114T1723Z.NO/
110 PM EST TUE JAN 14 2014

...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* UNTIL THIS EVENING. 
* AT 12 PM TUESDAY THE STAGE WAS 13.1 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 13 FEET. 
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS 
  AFTERNOON.
* AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OCCURS ALONG 
  THE RIVER UPSTREAM AND DOWNSTREAM FROM THE GAGE ON THE GEORGIA 
  HIGHWAY 15 BRIDGE. THE RIGHT BANK BEGINS TO OVERFLOW INTO 
  AGRICULTURAL LAND AND PASTURES WITH A FOOT OR TWO OF WATER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.3 FEET ON MAY 5 2010.
  

&&

LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327


$$

GAC167-303-319-150809-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
110 PM EST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 12PM TUESDAY THE STAGE WAS 18.1 FEET...AND 
  FALLING.
* MINOR FLOODING IS OCCURRING. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.2 FEET ON FEB 26 2013.
  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
226 
WGUS82 KFFC 142229
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
529 PM EST TUE JAN 14 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES 


GAC167-303-319-151229-
/O.CON.KFFC.FL.W.0024.000000T0000Z-000000T0000Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.000000T0000Z.NO/
529 PM EST TUE JAN 14 2014

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR OCONEE.
* UNTIL FURTHER NOTICE. 
* AT 4PM TUESDAY THE STAGE WAS 17.6 FEET...AND 
  FALLING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 17 FEET. 
* THE RIVER WILL CONTINUE TO FALL BELOW FLOOD STAGE BY 
  WEDNESDAY MORNING.
* AT 18 FEET...THE WATER LEVEL BEGINS TO FLOOD PORTIONS OF THE DIRT
  PARKING LOT AREA NEAR THE OLD BALLS FERRY ROAD BOAT RAMP...JUST 
  UPSTREAM AND RIGHTBANK FROM THE GEORGIA HIGHWAY 57 BRIDGE. MINOR 
  FLOODING CONTINUES IN THE WOODLANDS NEAR THE RIVER.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$
714 
WGUS82 KFFC 150237
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
937 PM EST TUE JAN 14 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...
 
  OCONEE RIVER NEAR OCONEE AFFECTING JOHNSON...WASHINGTON AND 
  WILKINSON COUNTIES

 
GAC167-303-319-150307-
/O.CAN.KFFC.FL.W.0024.000000T0000Z-140115T0237Z/
/OCNG1.1.ER.140113T1730Z.140113T1745Z.140115T0115Z.NO/
937 PM EST TUE JAN 14 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR OCONEE.
* AT 8PM TUESDAY THE STAGE WAS 16.9 FEET...AND 
  FALLING.
* FLOOD STAGE IS 17.0 FEET. 
* THE CREEK/RIVER WILL CONTINUE TO FALL.

  

&&

LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
      3265 8298 3278 8300             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jan 13, 9:43 AM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Jan 13, 9:43 AM EST, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 AM EST MON JAN 13 2014

.UPDATE...
TEMPS NOT RISING AS EXPECTED AND WITH AN INCREASING CLOUD COVER
AND RAIN MOVING IN...TEMPS WILL CONTINUE TO RISE SLOWLY. WILL
THEREFORE LOWER MAX TEMPS ACROSS THE CWA. WILL ALSO ADJUST POPS THIS
AFTERNOON AS RAIN LOOKS DEFINITE ACROSS WEST AND NORTH GA. NO OTHER
CHANGES PLANNED.

&&

.PREV DISCUSSION... /ISSUED 420 AM EST MON JAN 13 2014/

SHORT TERM /TODAY THROUGH TUESDAY/...
NEXT FRONTAL SYSTEM IS PUSHING PRECIP ACROSS AL THIS MORNING. HIGH
PRESSURE HAS MOVED OFF THE SC/GA/FL COAST AND IS ALLOWING THIS
FRONTAL SYSTEM TO MOVE IN. THE SYSTEM EXTENDS FROM THE GREAT LAKE
STATES DOWN TO THE LA GULF COAST. THE MAIN LOW CENTER IS OVER
ONTARIO CANADA JUST NORTH OF LAKE SUPERIOR AND WILL CONTINUE MOVING
EAST THROUGH THE SHORT TERM. ITS TRAILING COLD FRONT HAS GAINED A
GULF OF MEXICO CONNECTION AS A DEVELOPING SHORTWAVE MOVED NE
ACROSS THE SOUTHEASTERN U.S. THIS SHORTWAVE AND DEVELOPING FRONTAL
BOUNDARY WILL PUSH RAIN INTO W GA BY 16-18Z TODAY AND CONTINUE TO
MOVE EAST ACROSS THE CWA THROUGH TUESDAY MORNING. THIS FRONTAL
SYSTEM DOES NOT APPEAR TO BE MUCH OF A RAIN MAKER AS ALL THE
MODELS AND THE HPC QPF SHOW NORTH AND CENTRAL GA ONLY GETTING 3
QUARTERS OF AN INCH OR LESS OVER THE NEXT 24 TO 36 HOURS.
INSTABILITY IS ALSO VERY WEAK WITH THIS SYSTEM SO CONTINUED WITH
JUST A MENTION OR RAIN IN THE FORECAST...NO THUNDER EXPECTED. THIS
SYSTEM SHOULD EXIT THE AREA BY 12Z TUE AS DRIER AIR MOVES IN
ACROSS THE STATE. TEMPS ARE EXPECTED TO BE NEAR OR SLIGHTLY ABOVE
SEASONAL NORMS.

01

LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TROUGH DEEPENING OVER THE SOUTHEAST TUESDAY NIGHT WILL BRING
MOISTURE MAINLY ACROSS NORTH GA. MOISTURE APPEARS SHALLOW AND ANY
PRECIPITATION SHOULD BE LIGHT. THICKNESS VALUES SUPPORT A WINTER
MIX AND HAVE CONTINUED THAT TREND. SOME LIGHT SNOW POSSIBLE
NORTHEAST WEDNESDAY MORNING. THE EASTERN STATES REMAIN IN A
GENERAL PATTERN TROUGH THROUGH THE EXTENDED PERIOD AND A SERIES
OF SHORT WAVES DIVE SOUTHEAST THROUGH SUNDAY. MOISTURE LOOKS
LIMITED WITH EACH WAVE EXCEPT FOR THURSDAY NIGHT AND FRIDAY.
MODELS PICK UP ON MOISTURE STREAMING FROM THE SOUTHWEST ACROSS THE
CWA...THE ECMWF STRONGER THAN THE GFS. FOR NOW...HAVE INCREASED
THE CLOUDS DURING THAT TIME BUT HAVE LEFT THE FORECAST DRY.

41

//ATL CONFIDENCE...06Z UPDATE...

01

&&

.AVIATION...
12Z UPDATE...
VFR CONDITIONS TO START THIS TAF SET BUT THINGS WILL SLOWLY
DIMINISH OVER THE NEXT 24 HOURS. APPROACHING FRONTAL SYSTEM IS
ACROSS THE MS RIVER VALLEY WITH PRECIP OVER MS AND AL MOVING INTO
GA. CLOUDS ARE BEGINNING TO INCREASE ACROSS THE STATE BUT THEY ARE
STILL HIGH CLOUDS. SHOULD SEE CEILINGS AROUND 4000 FT BY 20Z TO
22Z JUST AS THE PRECIP IS GETTING STARTED AT THE TAF SITES.
CEILINGS WILL CONTINUE TO FALL FINALLY GETTING DOWN INTO THE IFR
RANGE BY 03Z TO 06Z AND INTO THE LIFR RANGE BY 08Z TO 10Z. WINDS
ARE LIGHT AND VARIABLE AT THE MOMENT BUT EXPECTING MAINLY SW WINDS
BY 14Z TO 15Z. TURNING TO THE SE BY 00Z TUE THEN BACK TO SW BY
09Z TUE. WIND SPEEDS WILL STAY 10KT OR LESS THROUGH 12Z TUE THEN
INCREASE INTO 10-14KT RANGE BY 14Z TUE.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE IS HIGH ON ALL ELEMENTS THROUGH 18Z.
CONFIDENCE MEDIUM ON ALL ELEMENTS AFTER 18Z.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  41  57  36 /  50  90  20  20
ATLANTA         57  42  58  37 /  80  90   5  10
BLAIRSVILLE     53  37  54  32 /  80  90  10  30
CARTERSVILLE    56  38  57  35 /  90 100   0  20
COLUMBUS        61  44  62  40 /  80  90   0  10
GAINESVILLE     54  39  56  36 /  60  90  10  20
MACON           61  43  62  39 /  50  90  20  10
ROME            53  38  58  35 / 100 100   0  20
PEACHTREE CITY  57  39  59  37 /  80  90   5  10
VIDALIA         67  53  67  44 /  30  90  20   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....41
AVIATION...01
Hazardous weather outlook, Jan 13, 4:11 AM EST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
411 AM EST MON JAN 13 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
411 AM EST MON JAN 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

NORTH GEORGIA MAY SEE A WINTER MIX OF PRECIPITATION AS COLDER AIR
SPREADS ACROSS THE FORECAST AREA TUESDAY NIGHT AND EARLY
WEDNESDAY. OTHERWISE THE REMAINDER OF THE EXTENDED SHOULD BE DRY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

River Flood Warnings in Georgia, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.